# SDR CA180222016

- Difficulty date: February 17, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relief Valve
- Part number: 9752753
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN REPORTS GEAR DISAGREE ON TAKE OFF, MAIN GEAR LIGHTS WENT GREEN MOMENTARILY, AND THEN STARTED FLICKERING BETWEEN RED AND AMBER INDICATIONS.  NLG DIDN`T GO GREEN AT ALL AND FLUCTUATED BETWEEN RED AND AMBER INDICATIONS.  RETURNED TO FIELD, DID NOT LAND OVERWEIGHT.  CORRECTIVE ACTION: MX REPLACED BALANCE RELIEF VALVE AND PSEU.  OPS CHECK GOOD.  FUNCTIONAL FLIGHT SCHEDULED.  SEE ALSO FAA SDR NR 2018080401569/SWIA201844279.  SEE ALSO FAA SDR NR 2018080401572/SWIA2018002194280).  (TC NR 20180222016).
